# SDR DALA13065043143

- Difficulty date: November 26, 2013
- Submitted: December 1, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 151PE HAS MULTIPLE DENTS, DISBONDED & CRACKED HONEYCOMB.  AFT CARGO FLOOR PANEL FABRICATED IAW SRM 53-02-00, FIG 209 AND DWG 3D25-40532.
